# SDR 95ZZZW418

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 1176.9
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, HEAVY CORROSION RIGHT O/B END OF BS 1176.9 CHORD.  REMOVED CHORD ANGLE PER SRM 51-30-2.  REMOVED CORROSION PER SRM 51-10-6 MAT LOSS .002 INCH.  REPLACED CHORD ANGLE PER SRM 51-10-1 PAR 4 AND INSTALLED PER SRM 51-30-2.  TOTAL CYCLES 29235.
